Sale!
3950 4390
Product characteristics
Extra strength pain relief formula
Extra effective relief of pain including headache, toothache, menstrual pain, muscular pain and sore throat, and fever caused by cold & flu.
Ingredient widely used by medical professionals.
Aspirin free - less likely to cause gastric discomfort.
Sugar free - no tooth decay.
List of ingredients
Paracetamol (Acetaminophen) 500mg, Caffeine Anhydrous 65mg

FORTOLIN EXTRA TABLETS 16'S [HK Label Authentic Product]
3950 4390

You may also like